# SDR DALA2024031303307

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,445 hours, 27,027 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 AD RELATED - AFT CARGO DOOR FWD CUTOUT AT BS 1380 STR R26 AND R22 FOUND 2 REPAIR SPLICES.   COMPLIED WITH REPAIR AT AFT CARGO DOOR FWD CUT OUT BS 1380 PER DELTA ERA 520461-14AD REV B.
